Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4430
Title: Homoclinic solutions for second order systems with expansive time dependence
Authors: Alessio, Francesca
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Francesca Alessio, "Homoclinic solutions for second order systems with expansive time dependence", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 263-279.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: 
Si dimostra l'esistenza di almeno una soluzione omoclina per sistemi
Lagrangiani della forma $-\ddot{u}+u=\alpha\left(t\right)\nabla G\left(u\right)$in
$\mathbf{R^{\textrm{N}}}$ dove $G\epsilon\mathcal{C}^{2}\left(\mathbf{R^{\textrm{N}}},\mathbf{R}\right)$
è superquadratica e $\alpha\epsilon\mathcal{C^{\textrm{1}}}\left(\mathbf{R\textrm{,}R}\right)$
soddisfa la condizione $lim_{\mid t\mid\rightarrow\infty}\dot{\alpha}\left(t\right)=0$.
Il metodo è variazionale: le soluzioni omocline del sistema risultano
essere punti critici di un opportuno funzionale d'azione. Si dimostra
l'esistenza di almeno un punto critico non banale usando l'analisi
dei pmblemi \textquotedbl{}all'infinito\textquotedbl{} e argomenti
di confronto sui livelli.

We prove the existence of homoclinic solutions for second order Lagrangian
systems of the type$-\ddot{u}+u=\alpha\left(t\right)\nabla G\left(u\right)$
in $\mathbf{R^{\textrm{N}}}$ where $G\epsilon\mathcal{C}^{2}\left(\mathbf{R^{\textrm{N}}},\mathbf{R}\right)$
is superquadratic and $\alpha\epsilon\mathcal{C^{\textrm{1}}}\left(\mathbf{R\textrm{,}R}\right)$
satisfies the condition $lim_{\mid t\mid\rightarrow\infty}\dot{\alpha}\left(t\right)=0$.
The method is variational solutions being found as critical points
of a suitable action functional. We prove the existence of al least
one non-trivial critical point using the analysis of problems \textquotedbl{}at
infinity\textquotedbl{} and level comparison arguments.
Type: Article
URI: http://hdl.handle.net/10077/4430
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:
File Description SizeFormat
AlessioRendMat28.pdf240.36 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

686
checked on Jun 25, 2022

Download(s) 50

450
checked on Jun 25, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.